Aspirin Rectal Suppository 600 mg
This medicine is used for the following purposes:
- inflammatory disease
- prevent blood clots
- prevent stroke
- prevent heart attack
This medicine is for use in the rectum or around the anus. DO NOT take this medicine by mouth.
Follow the instructions on the package to use this medicine correctly.
Wash your hands before and after using this medicine. However, do not get up right away to wash your hands if you are supposed to lie down for a period of time to give the medicine time to work.
Lie on your left side, with your right knee bent toward your chest. Or, you may kneel on both knees, with your arms folded on the floor with your head resting on your arms.
Unwrap the suppository and moisten it with a few drops of cool water. Insert the pointed end into the anus, and push it all the way in with your finger.
If your dose is one-half (1/2) suppository, carefully cut it lengthwise using a clean, sharp knife.
If you have hemorrhoids, you may coat the tip of the suppository with a water-soluble lubricant (for example K-Y Jelly) before inserting. Do NOT use vaseline.
Next, lie on your left side for at least 30 minutes, and keep the medicine in your rectum for at least 1 hour or, preferably, overnight.
Keep this medicine in the refrigerator.
If you forget to take a dose on time, take it as soon as you remember. If it is almost time for the next dose, do not take the missed dose. Return to your normal dosing schedule. Do not take 2 doses of this medicine at one time.
Please tell your doctor and pharmacist about all the medicines you take. Include both prescription and over-the-counter medicines. Also tell them about any vitamins, herbal medicines, or anything else you take for your health.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.
You may stop using this medicine if you no longer have symptoms.
This medicine may interfere with some lab test results. Be sure to tell all your healthcare providers that you are taking this medicine.
Do not freeze the medicine.
Do not take the medicine more than six times during 24 hours.
IMPORTANT: Children and teenagers should not use medications containing aspirin for cold and flu symptoms or chickenpox.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
There is an increased risk of bleeding while on this medicine, please tell your doctor or nurse if you notice any excessive bleeding or bruising.
Do not use the medication any more than instructed.
If you drink more than a few alcoholic beverages each day, ask your doctor whether you should be on this medicine.
Contact your doctor if you notice a change in the amount or darkening of your urine.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
Do not breastfeed while on this medicine. This medicine can pass through breast milk to the baby.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
Ask your pharmacist if this medicine can interact with any of your other medicines. Be sure to tell them about all the medicines you take.
Please tell all your doctors and dentists that you are on this medicine before they provide care.
Do not start or stop any other medicines without first speaking to your doctor or pharmacist.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- rectal burning or irritation
If you have any of the following side effects, you may be getting too much medicine. Please contact your doctor to let them know about these side effects.
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- severe or persistent abdominal pain
- increased risk of bleeding
- coughing up blood or vomit that looks like coffee grounds
- swelling in the neck or throat
- shortness of breath
- dark, tarry stool
- urinating less often
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/7003
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all
there is to know about it.Your doctor or pharmacist may give you other documents about your medicine.
Please talk to them if you have any questions.Always follow their advice. There is a more complete
description of this medicine available in English.Scan this code on your smartphone or tablet or use
the web address below. You can also ask your pharmacist for a printout. If you have
any questions, please ask your pharmacist.